# SDR ASMF20180625007

- Difficulty date: May 6, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 49,219 hours, 24,874 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0142187
- Condition: Leaking
- Location: Rt Engine Fuel
- Part time: 44,163 hours, 22,056 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A RIGHT ENGINE VIBRATION TEST. DETECTED A FUEL LEAK THAT WAS OUT OF LIMITS.  MAINTENANCE REPLACED THE RIGHT FUEL PUMP IAW AMM 73-11-01, TESTED GOOD.
